# SDR USAA040954

- Difficulty date: October 31, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53610188200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1- SEAL SUPPORT, .5 INCH X .5 INCH AREA; CORROSION; LEVEL 2; TASK NR JA-220-53500-015, MAIN CABIN FLOORBOARD SEAL SUPPORT AT Y1584 BETWEEN 14 AND 16.  REMOVED AND REPLACED FLOORBOARD SEAL SUPPORT IAW SRM 51-74-00, SRM 53-11-14, SRM 51-42-11.
